MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.5MM TI RECON SCREW WITH T25 STARDRIVE 90MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.5MM TI RECON SCREW WITH T25 STARDRIVE 90MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.003.028
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: (b)(4).Date of infection is not known.(b)(4), lot number unknown.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a hardware removal took place due to infection close to implant site.Patient was originally implanted on (b)(6) 2016 with a nail for a femoral shaft fracture.Patient now wanted the parts out.There was a non-related injury to the medial side of the knee (abrasion) and that site got infected which corresponded to one of the screws¿ paths.Patient was concerned that the infection would get to the implant.Patient was healed at the implant site.Patient ended up with an antibiotic nail made up of cement and gentamicin.Procedure completed successfully and patient was in stable condition.This report is for one (1) 6.5mm recon screw 90mm.(b)(4).

Brand Name
6.5MM TI RECON SCREW WITH T25 STARDRIVE 90MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7327677
Report Number2939274-2018-50965
Device Sequence Number13860445
Product Code HSB
UDI-Device Identifier10886982081599
UDI-Public(01)10886982081599(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.003.028
Device Catalogue Number04.003.028
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/09/2018
Initial Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight87